# SDR SWAA2025011575914

- Difficulty date: December 10, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800 Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATE ASSIST HANDLE ASSY AFT SERVICE DOORWAY AT AFT GALLEY AREA 2024-759442<[01] REPLACED ASSIST HANDLE ASSY AFT SERVICE DOORWAY AT AFT GALLEY AREA IAW B737-700 AMM 25-21-25-420-801 STEP 3.B.(5);[02] TASK CARD COMPLETE.
